# SDR UIEA2018082701806

- Difficulty date: August 27, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,351 hours, 16,243 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FIRE LOOP 2 STATUS MESSAGE DISPLAYED AFTER NR 2 ENGINE START. NO CURRENT FAULTS, PERFORMED FIRE/OVERHEAT TEST IAW AMM 26-11-00.
